CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.


H. El Maroufy ; L. Omari ; Ziad Taib (Institutionen för matematiska vetenskaper, matematisk statistik)
Stochastic Models (1532-6349). Vol. 28 (2012), 1, p. 15-28.
[Artikel, refereegranskad vetenskaplig]

Gani and Purdue outlined a matrix-geometric method for determining the total size distribution of an epidemic in a recursive manner. In this article, we explore how this method can be used to study an SIR epidemic model with a generalized mechanism of infection. We are able to obtain an explicit formula for the Laplace transform of the transition probabilities. Using this we derive various other quantities explicitly. Examples of such quantities are the transition probabilities and the expectation of the duration of the epidemic.

Nyckelord: Duration of an epidemic, Generalized infection mechanism, Matrix-geometric, Transition probabilities, SIR model, removal rate-functions, stochastic epidemic, infection, spread

Denna post skapades 2012-05-11.
CPL Pubid: 157559


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematisk statistik (2005-2016)


Matematisk statistik

Chalmers infrastruktur